# SDR ABXA20150703139

- Difficulty date: July 3, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 113T131415
- Part serial: ABXT892
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLAP SUPPORT 1 - 3, BEAM HAS 5 HOLES WITH DEFECT INDICATIONS & 1 HOLE WITH DEFECT INDICATION & CORROSION AROUND OUTSIDE OF HOLE, FOUND WITH HFEC ROTARY SCAN.  REMOVED DEFECTS FROM NR 2 FLAP SUPPORT 1 - 3, BEAM IN 5 LOCATIONS HFEC ROTARY SCAN FOUND NO DEFECTS IAW NDT MAN PART 6 51-00-16, REA C057-61596-MR.  SDR CRACK UNKNOWN LENGTH, PN 113T1314-15, PART NAME LT WING 1 - 3 BEAM, SN ABXT892.  ACFT WAS GNDED.
